MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035474150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.During visual inspection, the delivery wire was noted be kinked/bent, the main coil was excessively stretched, the suture was damaged, and the main coil was broken/fractured.The distal tip was not intact due to the coil being broken.Functional testing could not be performed due to the anomalies noted to the device.In case of this complaint, the initial reported complaint indicated that friction was encountered between the target coil and a microcatheter during the procedure.The returned coil was found excessively stretched and broken.The coil got damage most likely when it was being pulled out from the microcatheter with excessive force, after it got stuck inside the catheter.Based on the investigation results and available information an assignable cause of procedural factors was assigned to the as analyzed issue main coil broken/fractured inside patient, since the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the direction for use (dfu) but due to procedural and/or anatomical factors during use, the device performance was limited.
 
Event or Problem Description
Analysis of the returned device found the main coil broken/fractured.There was no clinical consequences to the patient as a result of this event.

Brand Name
TARGET 360 SOFT 4MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8609241
Report Number3008881809-2019-00124
Device Sequence Number2193362
Product Code HCG
UDI-Device Identifier04546540676481
UDI-Public04546540676481
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2021
Device Catalogue NumberM0035474150
Device Lot Number20716166
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON10 MICORCATHETER (MEDTRONIC)